Alert archive / Pennsylvania / Wind Advisories in 2019

Wind Advisory 9, NWS State College, PA

October 31, 201923 counties in Pennsylvania

NWS State College, PA issued this wind advisory at Oct 31, 2019, 4:32 AM EDT for 23 counties in Pennsylvania. It took effect at Oct 31, 2019, 8:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 31, 2019, 4:32 AM EDT (08:32 UTC)
In effect from
Oct 31, 2019, 8:00 PM EDT
Expired
Nov 1, 2019, 10:00 AM EDT
In force
14 hr
Issued by
NWS State College, PA
All 23 counties

Bedford County, PA, Blair County, PA, Cambria County, PA, Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Columbia County, PA, Elk County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, McKean County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Potter County, PA, Snyder County, PA, Somerset County, PA, Sullivan County, PA, Tioga County, PA, Union County, PA, Warren County, PA

The radar

The State College radar (KCCX), 21 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 8.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-10-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-10-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

730 
WWUS71 KCTP 310832
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
432 AM EDT Thu Oct 31 2019

PAZ004>006-010>012-017-018-024-025-033-034-037-312045-
/O.NEW.KCTP.WI.Y.0009.191101T0000Z-191101T1400Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
Johnstown, Altoona, Somerset, Bedford, Mansfield, and Wellsboro
432 AM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM EDT
FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...The Laurel Highlands, much of the northern mountains and
  the central and southern mountains west of I-99.

* WHEN...From 8 PM this evening to 10 AM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
4 follow-up statements
317 
WWUS71 KCTP 311733
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
133 PM EDT Thu Oct 31 2019

PAZ004>006-010>012-017-018-024-025-033-034-037-011145-
/O.CON.KCTP.WI.Y.0009.191101T0000Z-191101T1400Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
Johnstown, Altoona, Somerset, Bedford, Mansfield, and Wellsboro
133 PM EDT Thu Oct 31 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO
10 AM EDT FRIDAY...

* WHAT...Sustained winds from the west at 20 to 30 mph with gusts
  up to 50 mph expected.

* WHERE...The Laurel Highlands and southern Alleghenies into the
  northern mountains. 

* WHEN...From 8 PM this evening to 10 AM Friday. 

* IMPACTS...Gusty winds could blow around unsecured objects.
  Downed trees and limbs on wires may result in power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$
MS
313 
WWUS71 KCTP 010308
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1108 PM EDT Thu Oct 31 2019

PAZ019-026>028-041-042-045-046-049>053-011400-
/O.EXA.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/
Southern Centre-Huntingdon-Mifflin-Juniata-Northern Lycoming-
Sullivan-Southern Clinton-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-
Including the cities of State College, Huntingdon, Mount Union, 
Lewistown, Mifflintown, Trout Run, Laporte, Lock Haven, 
Williamsport, Lewisburg, Selinsgrove, Danville, Sunbury, 
Shamokin, Bloomsburg, and Berwick
1108 PM EDT Thu Oct 31 2019

...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ004>006-010>012-017-018-024-025-033-034-037-011400-
/O.CON.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Cambria-Blair-Somerset-Bedford-Tioga-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
Johnstown, Altoona, Somerset, Bedford, Mansfield, and Wellsboro
1108 PM EDT Thu Oct 31 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 55 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 10 AM EDT Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
734 
WWUS71 KCTP 010817
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
417 AM EDT Fri Nov 1 2019

PAZ028-046-049>053-012100-
/O.NEW.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/
/O.CON.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/
Juniata-Southern Lycoming-Union-Snyder-Montour-Northumberland-
Columbia-
Including the cities of Mifflintown, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick
417 AM EDT Fri Nov 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...For the Wind Advisory, west winds 15 to 25 mph with gusts
  up to 45 mph. For the Freeze Watch, sub-freezing temperatures 
  as low as 29 possible.

* WHERE...Juniata, Southern Lycoming, Union, Snyder, Montour, 
  Northumberland and Columbia Counties.

* WHEN...For the Wind Advisory, until 10 AM EDT this morning. 
  For the Freeze Watch, from late tonight through Saturday 
  morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Freezing temperatures could kill crops and other 
  sensitive vegetation.

* ADDITIONAL DETAILS...Valley locations and sheltered areas will
  experience the coldest temperatures. This will likely bring and
  end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-011400-
/O.CON.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, 
Laporte, and Lock Haven
417 AM EDT Fri Nov 1 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central Pennsylvania.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

For high wind safety information, visit weather.gov/wind.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ056>059-063>066-012100-
/O.NEW.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Newport, Harrisburg, Hershey, Pottsville,
Lebanon, Carlisle, Gettysburg, York, and Lancaster
417 AM EDT Fri Nov 1 2019

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...

* WHAT...Sub-freezing temperatures around 30 possible.

* WHERE...Perry, Dauphin, Schuylkill, Lebanon, Cumberland, 
  Adams, York and Lancaster Counties.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Freezing temperatures could kill crops and other 
  sensitive vegetation.

* ADDITIONAL DETAILS...Valley locations and sheltered areas will
  experience the coldest temperatures. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
058 
WWUS71 KCTP 011410
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
1010 AM EDT Fri Nov 1 2019

PAZ028-046-049>053-020215-
/O.EXP.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/
/O.CON.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/
Juniata-Southern Lycoming-Union-Snyder-Montour-Northumberland-
Columbia-
Including the cities of Mifflintown, Williamsport, Lewisburg, 
Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, and Berwick
1010 AM EDT Fri Nov 1 2019

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...
...WIND ADVISORY HAS EXPIRED...

* WHAT...Sub-freezing temperatures as low as 29 possible.

* WHERE...Juniata, Southern Lycoming, Union, Snyder, Montour, 
  Northumberland and Columbia Counties.

* WHEN...For the Wind Advisory, until 10 AM EDT this morning. 
  For the Freeze Watch, from late tonight through Saturday 
  morning.

* IMPACTS...Freezing temperatures could kill crops and other 
  sensitive vegetation.

* ADDITIONAL DETAILS...Valley locations and sheltered areas will
  experience the coldest temperatures. This will likely bring and
  end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ004>006-010>012-017>019-024>027-033-034-037-041-042-045-011515-
/O.EXP.KCTP.WI.Y.0009.000000T0000Z-191101T1400Z/
Warren-McKean-Potter-Elk-Cameron-Northern Clinton-Clearfield-
Northern Centre-Southern Centre-Cambria-Blair-Huntingdon-Mifflin-
Somerset-Bedford-Tioga-Northern Lycoming-Sullivan-
Southern Clinton-
Including the cities of Warren, Bradford, Coudersport, St. Marys,
Ridgway, Emporium, Renovo, DuBois, Clearfield, Philipsburg, 
State College, Johnstown, Altoona, Huntingdon, Mount Union, 
Lewistown, Somerset, Bedford, Mansfield, Wellsboro, Trout Run, 
Laporte, and Lock Haven
1010 AM EDT Fri Nov 1 2019

...WIND ADVISORY HAS EXPIRED...

The winds have diminished somewhat, and will continue to die down
slowly through the rest of the day.

$$

PAZ056>059-063>066-020215-
/O.CON.KCTP.FZ.A.0002.191102T0600Z-191102T1300Z/
Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York-Lancaster-
Including the cities of Newport, Harrisburg, Hershey, Pottsville,
Lebanon, Carlisle, Gettysburg, York, and Lancaster
1010 AM EDT Fri Nov 1 2019

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING...

* WHAT...Sub-freezing temperatures around 30 possible.

* WHERE...Perry, Dauphin, Schuylkill, Lebanon, Cumberland, 
  Adams, York and Lancaster Counties.

* WHEN...From late tonight through Saturday morning.

* IMPACTS...Freezing temperatures could kill crops and other 
  sensitive vegetation.

* ADDITIONAL DETAILS...Valley locations and sheltered areas will 
  experience the coldest temperatures. This will likely bring and
  end to the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take protective measures now as freezing temperatures could
damage or kill tender plants and vegetation. Potted plants should
be brought inside.

The latest forecast information can be found on the NWS State
College Facebook page and Twitter @NWSStateCollege, or on the web
at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Oct 31, 1:55 AM EDT, 2 hours 37 minutes earlier.

Area forecast discussion, Oct 31, 1:55 AM EDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service State College PA
155 AM EDT Thu Oct 31 2019

.SYNOPSIS...
A strong, moisture-laden storm system will affect the entire
area. Steady rain tonight will be followed by showers and
thunderstorms on Thursday, ending Thursday evening as a strong
cold front sweeps through. All totaled, most places in Central
PA should pick up between 1.5 and 2 inches of rain by Midnight
Thursday night. Much colder air will arrive on gusty westerly
winds behind the cold front and last into next week. The first
snowflakes of the season are expected for the higher terrain of
northern and western Pennsylvania. Temperatures will rebound
slightly for Saturday before another cold front pushes through
on Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Periods of rain continue to drift northeastward across central
PA late this evening, and this will continue overnight.
Orographic enhancement of the QPF is possible in the central
mountains, where more than half an inch rain could fall by
daybreak with an upslope low-level southeasterly flow.

The clouds will keep temperatures unseasonably mild overnight,
with lows holding in the 50s for most locations.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Any lull between the steady rain overnight and the convection
on Thursday will be brief, maybe just a few hours in most
locations. SPC has an Enhanced risk for the SErn third of our
area, and the remainder of the SE half of the area in a Slight
risk. The environment seems to favor a few rotating cells at
first in the SE half, transitioning to the linear organization
typically seen with autumn cold fronts.

Perhaps the widest concern is for a storm total rainfall of
1.5 to 2.5 inches. The QPF from most models and ensemble means
deposit that much over the almost all of the area. The heaviest
pockets are currently progged to occur in the central and
eastern mountains (Poconos). Some minor flooding and even
pockets some flash flooding are possible.

The Gales of November will start a few hours before the start
of the month, but continue into Friday morning. Expect gusts
behind the front, perhaps not immediately behind, to be in the
30s, and some 40s. The guidance does make wind advy (40+KT)
gusts only on the tops of the Laurels, but only for a 3-6hr
period from roughly 03Z-09Z Friday. Will hold off on any wind
headlines this evening.

The worst conditions will be right when most places are having
trick-or-treat times (6-8PM Thurs). So, it will be important to
watch the radar and listen to the forecasts as that time nears.
Do not send the kids out if there are thunderstorms nearby. When
Thunder Roars, Go Indoors! It probably won't be very
comfortable out there when most ghosts and goblins will want to
be outside. Sensible costume choices for Thursday evening would
be a duck, or perhaps a fisherman or firefighter.

And if all that weather isn't enough...
There will be the strong cold advection behind the front. The
temp profiles will cool to the point that it will be cold enough
to make some snow fall out of the wrap-around precip over the
NW/Wrn highlands behind the front. It will mainly be mixed with
rain, but flakes, nonetheless. The ground temps will be very
warm, and air temps largely above freezing, so no accums are
expected worse than a slushy patch on top of a car or two in the
coldest places on Fri morning. It is getting to be that time of
the year!

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Kept a mixture of SHRA/SHSN across the higher terrain of
northern and western PA for early Friday with temps well below
normal.

Post frontal westerly flow will continue into the upcoming weekend
with dry weather and near to below normal temps. Temps will
start to moderate on Monday with continued dry weather into
Tuesday on rising upper heights.

A front is forecast to cross the region Tuesday into Wednesday.
Looks relatively dry at this point with scattered showers
confined to the NW mountains.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
06Z TAFS sent.

LLWS possible overnight, mainly to the east. Two areas of
showers, main one up the Susquehanna Valley and another
northeast of PIT. Activity moving rather fast, northeast at 45
mph.

Given low sun angle, and warm air above the lowest level, some
question to how much warming we can get today. Also very strong
height falls and wind fields lag the wind shift line. Thus I
have in gusty winds with showers and thunderstorms late this
afternoon, but I did not go real high with the winds at this
point, given the factors above.

After the cold front moves east of the area, it is likely winds
will weaken for a brief time, before pickiing back up later.
This may not be the case for JST and BFD, given these sites will
be closer to the strong winds aloft. The system lifts northeast,
instead of to the east, another factor to keep winds down some.

Left VCSH across much of the area after dark, but expect at
least the southeast sites to clear out.

Windy conditions for Friday.

.Outlook...

Fri...Gusty west wind. MVFR with snow showers NRN/WRN
mountains.

Sat...Patchy AM fog possible.

Sun...Breezy MVFR with snow showers NW. VFR elsewhere.

Mon...No sig weather expected.

&&

.HYDROLOGY...
The QPF has increased slightly with the 12Z cycle of NCEP runs
and the 12Z EC matches nicely. A widespread 1.5 with totals
exceeding 2 inches over the central mtns and Poconos. This will
be enough to create local, minor flooding, but it will fall in
2-3 batches. The heaviest of which will probably be the final
push with the cold front. So, we may not see any water effects
until the latter part of the day Thurs and Thurs night. Will be
collaborating with our neighboring offices and WPC on the need
for a watch of some type.

River response should be largely underwhelming, but the flashier
river forecast points like Harper Tavern, Shirleysburg, etc.
may see significant rises. Some orographic enhancement to the
rain is expected tonight over the central and eastern zones. We
see this happen most-noticeably over Schuylkill County and the
northeastern mountains, but it can also occur in the central
mountains. The larger rivers/points should stay under flood
stages, well under in most cases.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Dangelo
NEAR TERM...Evanego
SHORT TERM...Dangelo/Evanego
LONG TERM...Lambert/Gartner
AVIATION...Martin
HYDROLOGY...Dangelo
Hazardous weather outlook, Oct 30, 5:43 AM EDT, 22 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
543 AM EDT Wed Oct 30 2019

PAZ004>006-010-011-017-037-310945-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Tioga-
543 AM EDT Wed Oct 30 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A widespread and significant rainfall of 1.5 to 2 inches will occur
tonight through Thursday night. A few locations could see up to 2.5
inches by daybreak Friday.

Moderate rises on streams and creeks are likely, and some poor
drainage flooding is expected where storm drains become clogged by
fallen leaves. The amount of rain forecast at this time is not enough
to cause flooding on larger streams or rivers.

A blast of much colder air and strong southwest to west wind gusts
of 35 to 45 mph will occur late Thursday Night and Friday, along
with the first snow showers of the season across the Northern and
Western Mountains of Pennsylvania.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-310945-
Northern Clinton-Northern Centre-Southern Centre-Cambria-Blair-
Huntingdon-Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
543 AM EDT Wed Oct 30 2019

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms with damaging winds 60 mph or greater are
possible along and ahead of a strong cold front Thursday afternoon
and early Thursday evening. A few brief and isolated tornadoes are
also possible.

In addition, a widespread and significant rainfall of 1.5 to 2
inches will occur tonight through Thursday night. A few locations
could see up to 2.5 inches by daybreak Friday.

Moderate rises on streams and creeks are likely, and some poor
drainage flooding is expected where storm drains become clogged by
fallen leaves. The amount of rain forecast at this time is not enough
to cause flooding on streams or rivers.

A blast of much colder air and strong southwest to west wind gusts
of 35 to 45 mph will occur late Thursday Night and Friday.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Lambert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 31, 4:07 PM EDTSpecial Weather StatementCTPBedford, Cambria, Clearfield, Somerset53 min
Oct 31, 4:39 PM EDTSpecial Weather StatementCTPCameron, Clearfield66 min
Oct 31, 5:10 PM EDTSpecial Weather StatementCTPPotter50 min
Oct 31, 5:34 PM EDTSpecial Weather StatementCTPFranklin, Fulton41 min
Oct 31, 5:36 PM EDTSpecial Weather StatementCTPCameron, Potter24 min
Oct 31, 5:42 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton48 min
Oct 31, 5:53 PM EDTAreal Flood AdvisoryCTPCameron, Potter, Tioga3 hr
Oct 31, 6:04 PM EDTSpecial Weather StatementCTPCentre, Huntingdon41 min
Oct 31, 6:11 PM EDTSpecial Weather StatementCTPTioga49 min
Oct 31, 6:26 PM EDTAreal Flood AdvisoryCTPBedford, Franklin, Fulton, Huntingdon3 hr
Oct 31, 6:27 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin, Perry63 min
Oct 31, 6:55 PM EDTSpecial Weather StatementCTPJuniata, Lycoming, Mifflin50 min
Oct 31, 7:06 PM EDTSevere Thunderstorm WarningCTPClinton13 min
Oct 31, 7:08 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Juniata, Lebanon and 4 more67 min
Oct 31, 7:10 PM EDTAreal Flood AdvisoryCTPFranklin3 hr
Oct 31, 7:13 PM EDTSevere Thunderstorm WarningCTPLycoming62 min
Oct 31, 7:50 PM EDTSpecial Weather StatementCTPSullivan40 min
Oct 31, 7:58 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Lebanon, Perry, York3 hr

Nearby

Wind Advisories in Pennsylvania, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.